Open Access
Translator Disclaimer
2002 On the regularizing effect of the vorticity direction in incompressible viscous flows
Hugo Beirão da Veiga, Luigi C. Berselli
Differential Integral Equations 15(3): 345-356 (2002).

Abstract

We improve results in reference [6] concerning the effect of the direction of the vorticity on the regularity of weak solutions to the 3D Navier--Stokes equations. In particular, we prove that, if the direction of the vorticity belongs to suitable Sobolev spaces, then there exists a unique smooth solution of the Cauchy problem for the Navier--Stokes equations.

Citation

Download Citation

Hugo Beirão da Veiga. Luigi C. Berselli. "On the regularizing effect of the vorticity direction in incompressible viscous flows." Differential Integral Equations 15 (3) 345 - 356, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1014.35072
MathSciNet: MR1870646

Subjects:
Primary: 35Q30
Secondary: 35B65 , 35Q35 , 76D03 , 76D05

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 3 • 2002
Back to Top